Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 6, 2007, 4:02 PM MST. It took effect at Dec 7, 2007, 3:30 AM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2007, 4:02 PM MST (23:02 UTC)
- In effect from
- Dec 7, 2007, 3:30 AM MST
- Expired
- Dec 7, 2007, 6:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 062302 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 402 PM MST THU DEC 6 2007 ...STRONG WINDS EXPECTED ACROSS THE CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS TO THE EAST FRIDAY AFTERNOON... .THE FLOW ALOFT WILL STRENGTHEN ON FRIDAY AND EVENTUALLY MIX DOWN TO THE SURFACE. THE STRONGEST WIDNS ARE EXPECTED TO AFFECT THE HIGHER TERRAIN ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AS WELL AS THE HIGH PLAINS TO THE EAST OF THE CENTRAL MOUNTAINS FRIDAY AFTERNOON. NMZ005-011-012-071200- /O.CAN.KABQ.WI.Y.0029.000000T0000Z-071206T2300Z/ /O.NEW.KABQ.WI.Y.0030.071207T1900Z-071208T0100Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA 402 PM MST THU DEC 6 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM MST FRIDAY... ...WIND ADVISORY IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 6 PM MST FRIDAY. THE WIND ADVISORY WHICH HAD BEEN ISSUED FOR TODAY HAS BEEN CANCELLED. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 TO 35 MPH WITH GUSTS TO 50 MPH FRIDAY AFTERNOON. DRIVERS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ004-070015- /O.CAN.KABQ.WI.Y.0029.000000T0000Z-071206T2300Z/ SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE 402 PM MST THU DEC 6 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY LEVELS SO THE ADVISORY HAS BEEN CANCELLED. $$ NMZ010-016-017-071200- /O.NEW.KABQ.WI.Y.0030.071207T1900Z-071208T0100Z/ SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO... RUIDOSO 402 PM MST THU DEC 6 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 6 PM MST FRIDAY. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 TO 35 MPH WITH GUSTS TO 50 MPH FRIDAY AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 50
2 follow-up statements
000 WWUS75 KABQ 071030 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 AM MST FRI DEC 7 2007 ...STRONG WINDS EXPECTED ACROSS THE CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS TO THE EAST THIS AFTERNOON... .THE FLOW ALOFT WILL STRENGTHEN TODAY AND EVENTUALLY MIX DOWN TO THE SURFACE. THE STRONGEST WINDS ARE EXPECTED TO AFFECT THE HIGHER TERRAIN ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AS WELL AS THE HIGH PLAINS TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON. NMZ026-071900- /O.EXA.KABQ.WI.Y.0030.071207T1900Z-071208T0100Z/ GUADALUPE MOUNTAINS OF CHAVES COUNTY- 330 AM MST FRI DEC 7 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON...BEFORE DIMINISHING AROUND SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-010>012-016-017-071900- /O.CON.KABQ.WI.Y.0030.071207T1900Z-071208T0100Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 330 AM MST FRI DEC 7 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON...BEFORE DIMINISHING AROUND SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
000 WWUS75 KABQ 071849 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1149 AM MST FRI DEC 7 2007 ...STRONG WINDS EXPECTED ACROSS THE CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS TO THE EAST THIS AFTERNOON... .THE FLOW ALOFT WILL STRENGTHEN TODAY AND EVENTUALLY MIX DOWN TO THE SURFACE. THE STRONGEST WINDS ARE EXPECTED TO AFFECT THE HIGHER TERRAIN ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AS WELL AS THE HIGH PLAINS TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON. NMZ005-010>012-016-017-026-080100- /O.CON.KABQ.WI.Y.0030.071207T1900Z-071208T0100Z/ NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 1149 AM MST FRI DEC 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON...BEFORE DIMINISHING AROUND SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 6, 3:00 PM MST, 1 hour 2 minutes earlier.
Area forecast discussion, Dec 6, 3:00 PM MST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MST THU DEC 6 2007 .DISCUSSION... LOOKING AT AN UNSETTLED WEATHER PATTERN FOR THE NEXT 3 TO 5 DAYS WITH LOTS OF FORECAST ISSUES TO DEAL WITH. FIRST OFF...UPGRADED THE WINTER STORM WATCH TO A WARNING AND WILL KEEP THE SAME DURATION...LATER TONIGHT THROUGH SATURDAY MORNING. IT APPEARS THAT UPSLOPE DYNAMICS WILL BE THE MAIN DRIVER OF THIS WINTER EVENT. WHENEVER UPSLOPE DYNAMICS IS THE MAIN DRIVER...SNOW AMOUNTS BECOME VERY ELEVATIONALLY DEPENDENT. LIKE THE CURRENT WSW WORDING IN THAT WEST AND SOUTHWEST FACING SLOPES ALONG THE COLORADO BORDER WILL BE FAVORED. THIS IS ALSO EVIDENT IN THE UPDATED SNOW GRIDS. NAM APPEARS TO BE MORE ROBUST WITH THIS INITIAL EVENT AND HAVE GONE MIDWAY BETWEEN MET AND MAV GUIDANCE NUMBERS. SNOW LEVELS SHOULD START OUT FAIRLY HIGH ALTHOUGH NOT NEARLY AS HIGH AS WHAT WAS OBSERVED WITH THE PREVIOUS EVENT. LOOKING AT SNOW ACCUMULATION LEVELS SOMEWHERE RANGING BETWEEN 7800 TO 8200 FEET ACROSS THE NORTHWEST MOUNTAINS TONIGHT. AS FAR AS ON FRIDAY...SNOW ACCUMULATION LEVELS WILL RISE A BIT THANKS TO WET BULB ZERO READINGS RISING AND 700 MB TEMPS REFLECTING A MINOR WARM CONVEYOR BELT AHEAD OF THE UPPER LOW. HAVE TABBED LEVELS SOMEWHERE AROUND 8000 FEET TO START AND THEN RISING TO AROUND 9300 FEET. IT APPEARS THAT THE MODELS ARE PRETTY CONSISTENT WITH LOWERING SNOW ACCUMULATION LEVELS...ESPECIALLY ACROSS THE WEST FRIDAY NIGHT. WILL ALLOW THE CURRENT NPW TO EXPIRE AT 4 PM BUT WILL GO AHEAD AND HOIST A 2ND PERIOD WIND ADVISORY FOR PORTIONS OF THE CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS TO THE EAST. MET GUIDANCE SOMEWHAT MARGINAL FOR RTN...LVS...CQC AND MORE SO FOR SRR BUT FEEL THAT THE 700 MB FLOW IS SUFFICIENT ENOUGH TO WARRANT SOME STRONG WIND GUSTS ACROSS THE AFOREMENTIONED AREAS. LAPSE RATES ACTUALLY DEPICTED TO LOWER ON FRIDAY AS COMPARED TO TODAY. LATER SHIFTS WILL HAVE TO LOOK AT THE EAST CENTRAL PLAINS...SUCH AS TCC DEPENDING ON WHERE THE SURFACE LOW DEVELOPS. AS FAR AS FRIDAY NIGHT AND SATURDAY IS CONCERNED. IT APPEARS THAT UPPER LEVEL SUPPORT IN THE FORM OF UPPER LEVEL DIVERGENCE AND STEEPENING LAPSE RATES WILL OCCUR ACROSS PORTIONS OF THE SOUTHWEST MOUNTAINS. THIS COULD WARRANT A WINTER WEATHER ADVISORY SITUATION DOWN THERE BUT AFFECTING THE HIGHER ELEVATIONS...SAY ABOVE 8000 FEET. HELD OFF ON ISSUING THIS THIRD PERIOD PRODUCT. WILL LET EVENING AND MIDNIGHT SHIFTS LOOK AT THE LATEST MODEL RUNS SO CAN FINE TUNE SNOW AMOUNTS AND SNOW ACCUMULATION LEVELS ACCORDINGLY. ZONE 4 OR THE SANGRE DE CRISTO MOUNTAINS MAY BE ANOTHER ZONE TO LOOK AT AS FAR AS WINTER HIGHLIGHTS GO BUT UPSLOPE DYNAMICS DONT LOOK TO BE QUITE AS ROBUST AS WHAT IS EXPECTED TO BE OBSERVED ACROSS THE NORTHWEST MOUNTAINS. DO HAVE SNOW ACCUMULATIONS RANGING BETWEEN 3 TO 5 INCHES ABOVE 8000 TO 8500 FEET ACROSS THE SANGRES FOR FRIDAY INTO FRIDAY NIGHT. THUS FOLLOWING SHIFTS CAN LOOK AT THAT. APPEARS THAT AREAL COVERAGE OF THE FORECASTED 3 TO 5 INCH AMOUNTS MAY BE FAIRLY SMALL. PERIODS OF SNOW IS EXPECTED TO CONTINUE OVER THE HIGHER COUNTRY FOUND ACROSS THE WESTERN AND CENTRAL MOUNTAINS SATURDAY NIGHT. MODELS IN FAIR AGREEMENT WITH ENHANCING PRECIPITATION POTENTIAL FOR SUNDAY INTO SUNDAY NIGHT ACROSS THE EASTERN HALF. BY IN LARGE PART DUE TO A BACK DOOR COLD FRONT WHICH WILL INTERJECT MUCH COOLER AIR NEAR THE SURFACE. GOING WITH A MIX OF SNOW AND RAIN RIGHT NOW FOR THE EAST CENTRAL PLAINS SATURDAY NIGHT AND WILL HAVE TO PAY ATTENTION TO PRECIPITATION TYPE SUCH AS SLEET/FREEZING RAIN AS WE GET CLOSER TO THAT TIME PERIOD. LOOKS TO BE QUITE MESSY ON SUNDAY AND HAVE REFLECTED ENHANCED SNOW AMOUNTS ACCORDINGLY ACROSS THE NORTHEAST PLAINS. OVERALL...ADJUSTED POPS A BIT HIGHER ACROSS SOME AREAS THROUGH THE NEAR AND MID TERM AND ADJUSTED QPF BASED ON HPC GRIDS AND LOCAL PATTERN SIGNATURES. SNOW LEVELS WERE ALSO SLIGHTLY ADJUSTED BASED ON WET BULB ZERO...700 MB TEMPERATURE PROFILES AND ANTICIPATED SNOW RATIO FORECAST. LASTLY MAX AND MIN TEMPERATURES WERE ADJUSTED THROUGH THE MID TERM TO REFLECT CURRENT THINKING ON PRECIPITATION/CLOUD COVER AND ANTICIPATED THERMAL ADVECTION TENDENCIES. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 37 51 35 41 / 50 60 60 40 GALLUP.......................... 36 54 34 36 / 20 40 50 40 GRANTS.......................... 34 55 34 40 / 10 20 50 40 GLENWOOD........................ 35 60 40 49 / 5 10 40 40 CHAMA........................... 25 40 26 30 / 70 70 70 70 LOS ALAMOS...................... 33 51 31 42 / 20 20 40 40 RED RIVER....................... 27 41 29 31 / 20 30 50 60 TAOS............................ 32 48 33 39 / 20 20 40 30 SANTA FE........................ 36 55 35 45 / 10 20 30 30 SANTA FE AIRPORT................ 36 56 36 45 / 10 20 30 30 ESPANOLA........................ 29 54 35 48 / 10 10 40 30 ALBUQUERQUE HEIGHTS............. 41 62 41 49 / 5 5 30 30 ALBUQUERQUE VALLEY.............. 37 64 42 52 / 5 5 30 30 ALBUQUERQUE FOOTHILLS........... 38 61 40 49 / 5 10 30 30 ALBUQUERQUE WEST MESA........... 40 63 40 53 / 5 10 30 30 SOCORRO......................... 36 65 44 56 / 0 5 30 30 SANDIA PARK/CEDAR CREST......... 32 57 34 44 / 5 10 30 50 MORIARTY/ESTANCIA............... 34 59 35 48 / 0 5 30 30 CARRIZOZO....................... 39 66 39 53 / 0 0 10 20 RUIDOSO......................... 40 55 38 50 / 0 0 20 50 RATON........................... 32 57 32 45 / 5 5 20 20 LAS VEGAS....................... 36 58 35 45 / 5 5 20 20 ROY............................. 37 62 35 46 / 5 5 10 10 CLAYTON......................... 36 63 36 45 / 5 0 10 10 SANTA ROSA...................... 41 68 39 56 / 5 5 10 10 TUCUMCARI....................... 44 73 43 56 / 0 0 5 10 FORT SUMNER..................... 38 72 37 59 / 0 0 5 10 CLOVIS.......................... 42 70 41 60 / 0 0 5 10 PORTALES........................ 40 72 40 63 / 0 0 5 10 ROSWELL......................... 46 73 46 68 / 0 0 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 11 AM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ002. WIND ADVISORY FROM 12 PM TO 6 PM MST FRIDAY FOR THE FOLLOWING ZONES...NMZ005-010>012-016-017. && 50
Hazardous weather outlook, Dec 6, 5:57 AM MST, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 AM MST THU DEC 6 2007 NMZ001>021-026-071300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 557 AM MST THU DEC 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM LATE THIS MORNING THROUGH THIS AFTERNOON ALONG THE EAST SLOPES OF THE CENTRAL AND NORTH CENTRAL MOUNTAINS...WHERE SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS UP TO 45 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG SOUTHWEST WINDS WILL PROBABLY RETURN TO THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN ON FRIDAY...WHERE WINDS MAY GUST UP TO 50 MPH. A WINTER STORM WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH AT LEAST SATURDAY MORNING FOR NEW MEXICOS NORTHWEST MOUNTAINS...WHERE THE POTENTIAL EXISTS FOR 8 TO 16 INCHES OF SNOW ABOVE 7500 FEET AND 4 TO 8 INCHES BELOW 7500 FEET...MAINLY NEAR THE COLORADO BORDER. SATURDAY THROUGH SUNDAY...SIGNIFICANT SNOW ACCUMULATION IS EXPECTED TO CONTINUE IN THE NORTHWEST MOUNTAINS...AND SPREAD TO THE REMAINDER OF THE AREA ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN...AS SNOW LEVELS DROP TO LOWER ELEVATIONS. SUNDAY NIGHT THROUGH MONDAY...SIGNIFICANT SNOW ACCUMULATION SHOULD FAVOR THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. TUESDAY NIGHT THROUGH WEDNESDAY...ANOTHER STORM SYSTEM COULD BRING MEASURABLE SNOW TO MUCH OF NORTHERN AND CENTRAL NEW MEXICO. AT THIS TIME...THE MID WEEK SYSTEM LOOKS LIKE IT WILL BE WEAKER THAN THE WEEKEND WINTER STORM IN MOST LOCATIONS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 9:30 PM MST | Winter Storm Watch | ABQ | 18 hr | |
| Dec 6, 3:38 PM MST | Winter Storm Warning | ABQ | 61 hr |
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.